Aa
A
A
A
Close
Dermatology Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

skin infection

My husband is alcoholic he has developed what starts as a pimple like spot on his arms in a cluster the becomes an infected ulcer about the size of an eraser head at first some area larger same with on his legs but they stay like a pimple. His arms itch extremly bad, could this be a systom of kidney or liver not filtering his blood?
4 Responses
242489 tn?1210500813
MEDICAL PROFESSIONAL
Amanda:

I'm sorry that I can't be too definite about your question.  Perhaps your husband itches and scratches these bumps, causing them to behave the way you described.  Most people who itch don't have particular problems with the kidney or liver, but if your husband is not getting regular medical care, he can clarify this question by going for a physical examination and getting a routine blood test.  I think that is a useful place for him to start.

Best.

Dr. R
Avatar universal
Thank you I read another one of your answers on another question and you suggested www.derm.org.nz and a friend suggested it might be shingles.  It described him to a tee.  My understanding is that shingles can be brought on by your nerves.  He didnt have a break out until I left him and filed for divorce.  maybe? once again thank-you for your time
Avatar universal
dear doctor, i have these dark brown spots on the lower part of my legs.  These dots are very prominent and are increasing day by day.I had consulted a Dermat whohas diagnosed it as Schambergs Disease. I was prescribed with  Pentoxyphylline tablets and for application with a cream named Locoid-Hydrocortisone Butyrate.Also my job involves a lot of movement as i am a medical representative by profession.Please help me with a good medication for the same as those dot's appear to look bad on the skin of the legs.
My mail address is ***@****.
Please mailme at my address.
THANKS.
Avatar universal
I have cellulitis on the area above my knee. I have been on anti-biotics and antibiotic cream {Topical} for  two months and it is stubborn. The meds have been changed because they only work for some time and as soon as I go off the medicine it re-accures. I have been using sterile procedures to clean and maintain the area and I wonder what else I can do?  What causes this?  There is no broken skin and no known injury.  Thanks  for the help.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions